# SDR YENA2025121101198

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 84,483 hours, 30,782 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 995, HPN-MCO. ON R-BASE TO FINAL 36L, LEVELING AT 2000 MSL, GOT SUBTLE DIRTY SOCK SMELL WITH APU OFF, BOTH PACKS ON ,ALL CREW SMELLED IT.M; COMPLIED WITH INFO NOTICE 2017-T015K SECTION A INSPECTED APU COMPARTMENT AND FOUND TRACES OF OIL ON INTAKE AND MID DRAIN. RAN APU AND PERFROMED AN IDLE RUN ON ENG 1& 2 FOR 15 MINUTES WITH CABIN TEMP HOT & COLD NO ODOR PRESENT AT THIS TIME.APU WILL BE PLACED ON MEL ALSO REPLACED RECIRCULATING FILTERS AS REQ.O
